The Nonlinear Connections and Harmonicity.

Oniciuc, C.

General Mathematics (1997)

  • Volume: 5, page 287-296
  • ISSN: 1221-5023

How to cite


Oniciuc, C.. "The Nonlinear Connections and Harmonicity.." General Mathematics 5 (1997): 287-296. <>.

author = {Oniciuc, C.},
journal = {General Mathematics},
keywords = {harmonic map; nonlinear connection; Sasaki metric},
language = {eng},
pages = {287-296},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {The Nonlinear Connections and Harmonicity.},
url = {},
volume = {5},
year = {1997},

AU - Oniciuc, C.
TI - The Nonlinear Connections and Harmonicity.
JO - General Mathematics
PY - 1997
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 5
SP - 287
EP - 296
LA - eng
KW - harmonic map; nonlinear connection; Sasaki metric
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.